Tate, Shivaji Ramchandra, Kharat, Vinod Vijaykumar, Dinde, Hambirrao Tatyasaheb. (1397). A nonlocal Cauchy problem for nonlinear fractional integro-differential equations with positive constant coefficient. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(1), 133-151. doi: 10.22124/jmm.2019.11580.1199
Shivaji Ramchandra Tate; Vinod Vijaykumar Kharat; Hambirrao Tatyasaheb Dinde. "A nonlocal Cauchy problem for nonlinear fractional integro-differential equations with positive constant coefficient". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7, 1, 1397, 133-151. doi: 10.22124/jmm.2019.11580.1199
Tate, Shivaji Ramchandra, Kharat, Vinod Vijaykumar, Dinde, Hambirrao Tatyasaheb. (1397). 'A nonlocal Cauchy problem for nonlinear fractional integro-differential equations with positive constant coefficient', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(1), pp. 133-151. doi: 10.22124/jmm.2019.11580.1199
Tate, Shivaji Ramchandra, Kharat, Vinod Vijaykumar, Dinde, Hambirrao Tatyasaheb. A nonlocal Cauchy problem for nonlinear fractional integro-differential equations with positive constant coefficient. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1397; 7(1): 133-151. doi: 10.22124/jmm.2019.11580.1199


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.